# SDR ASOA20120131016

- Difficulty date: February 1, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145EP
- Aircraft serial: 145022
- Aircraft time: 28,836 hours, 27,305 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 145254806035D
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK.  CARGO DOOR LOWER BEAM CORRODED.  R & R CARGO DOOR LOWER BEAM IAW SRM 51-40-02.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
